Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Uhmeeeeeeelia

Hormonal acne after stopping birth control pill

Recommended Posts

Hello everyone! I'm really hoping someone will have helpful input and maybe even a solution :)

After being on it for 5 years, I stopped taking the birth control pill about 8 months ago and have developed moderate-severe acne on my cheeks and chin. Mind you, I didn't have an acne issue before starting birth control or while I was on it. I'm starting to get really frustrated though, because I figured if I gave my body time to acclimate my hormones would eventually balance themselves out. My acne actually seems to be getting worse and I'm starting to panic especially because I'm starting to scar. 

I've tried numerous over the counter acne treatments, face washes, moisturizers, not washing my face, the acne.org regimen, doxycycline, a vegan diet, and more. I'm currently taking vitamin A and vitamin D to see if that makes a dent. I've also been going to acupuncture for the last 2 weeks to see if they can balance my hormones naturally. 

I JUST DON'T KNOW WHAT TO DO ANYMORE. Any girls out there have a similar experience? HELLLLP PLEASE 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×